Scale-independent bibliometric indicators

Katz, Sylvan (2005) Scale-independent bibliometric indicators. Measurement-Lawrence Erlbaum associates, 3 (1). pp. 24-28. ISSN 1536-6367

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Business, Management and Economics > SPRU - Science Policy Research Unit
Subjects: H Social Sciences > H Social Sciences (General)
Depositing User: J. Sylvan Katz
Date Deposited: 06 Feb 2012 19:48
Last Modified: 28 Sep 2012 14:27
URI: http://sro.sussex.ac.uk/id/eprint/22275
📧 Request an update